# SDR C2XA03IA053

- Difficulty date: May 11, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 75436
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE AFT AISLE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 4 EMERGENCY LIGHT BATTERY, OPERATIONALLY TESTED THE LIGHTING SYSTEM AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.
